Citation

BibTex format

@article{Liebeck:2004:10.1081/AGB-120027921,
author = {Liebeck, MW and Shalev, A},
doi = {10.1081/AGB-120027921},
journal = {COMMUNICATIONS IN ALGEBRA},
pages = {657--661},
title = {The number of homomorphisms from a finite group to a general linear group},
url = {http://dx.doi.org/10.1081/AGB-120027921},
volume = {32},
year = {2004}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1081/AGB-120027921
EP - 661
PY - 2004///
SN - 0092-7872
SP - 657
TI - The number of homomorphisms from a finite group to a general linear group
T2 - COMMUNICATIONS IN ALGEBRA
UR - http://dx.doi.org/10.1081/AGB-120027921
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000220034100017&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 32
ER -